Very Bad Reaction To Buscopan

Anyone had acute swelling of belly sickness 'labour pains' approx every three minutes sweating feeling as is going to pass out and shaking after taking Buscopan...I'll skip the next bit as am sure you know where it is going.

Went on for a couple of hours.

Anyone know why this over the counter product does this? It was the same intravenously.

wyn

3 Replies

oldestnewest
  • I could never cope with Buscopan, don't know what causes the problem, but I had a very bad patch a couple of years ago when I had no bowel control whatsoever, buscopan made it worse.

    At that time the only thing which stopped my problem was taking codeine, which I would take for two days, then stop, because it bunged me up completely. I was like that for over three months! Buscopan was a disaster for me. I have absolutely no idea why.

  • Thanks reply, will look again at ingredients as similar happens with too much milk or lactose.

    Taking glutamine seems to have quietened down the gut problems but not completely. Again gut function has improved since taking thyroxine but still not ideal.

    The list of things not to eat is long and I dont always stick to it.

    But at least I can definitely avoid Buscopan. wyn

  • Hi Any drug that gives severe side effects should always be stopped immediately, any drug can. If not too severe, then best to persevere for a little in the hope that the side effects improve.. I am told by consultants that it is not a very useful drug anyway and many alternatives.

    best wishes,

    Jackie

You may also like...